Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006 (2006), Article ID 39367, 15 pages
http://dx.doi.org/10.1155/MPE/2006/39367

Stability and stabilization of continuous descriptor systems: An LMI approach

1Automatic Control Unit, Sfax Preparatory Institute for Engineering Studies (IPEIS), Sfax University, BP 805, Sfax 3018, Tunisia
2Laboratory of Automatic Control and Computer Science for Industry (LAII), Higher Engineering School of Poitiers (ESIP), University of Poitiers, 40 Avenue du Recteur Pineau, Poitiers Cedex 86022, France

Received 8 February 2005; Revised 19 November 2005; Accepted 24 January 2006

Copyright © 2006 M. Chaabane et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Chaabane, O. Bachelier, M. Souissi, and D. Mehdi, “Stability and stabilization of continuous descriptor systems: An LMI approach,” Mathematical Problems in Engineering, vol. 2006, Article ID 39367, 15 pages, 2006. doi:10.1155/MPE/2006/39367